Alert archive / Mississippi / River Flood Warnings in 2022

River Flood Warning 36, NWS Mobile, AL

April 18, 2022George County, Greene County, Perry County, Mississippi

NWS Mobile, AL issued this river flood warning at Apr 18, 2022, 8:46 AM CDT for George County, Greene County, Perry County, Mississippi. It took effect at Apr 18, 2022, 5:00 PM CDT. It was in force for 5 days.

The area

The outline as issued.

The facts

Issued
Apr 18, 2022, 8:46 AM CDT (13:46 UTC)
In effect from
Apr 18, 2022, 5:00 PM CDT
Expired
Apr 23, 2022, 9:08 PM CDT
In force
5 days
Issued by
NWS Mobile, AL
Area
Storm-based polygon
Flood severity
Minor

Counties George County, MS, Greene County, MS, Perry County, MS

The radar

The Mobile radar (KMOB), 75 km from the middle of the area, began a volume at 13:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Leaf River near McLain (MCLM6).

Action stage
13 ft
Minor stage
18 ft
Moderate stage
24 ft
Major stage
28 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02475000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

519 
WGUS44 KMOB 181346
FLWMOB

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Mobile AL
846 AM CDT Mon Apr 18 2022

...The National Weather Service in Mobile AL has issued a Flood 
Warning for the following rivers in Mississippi...

  Leaf Near Mclain affecting Greene, Perry and George Counties.

For the Leaf River...including Mclain, New Augusta...Minor flooding 
is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued when updates occur.


&&

MSC039-041-111-191400-
/O.NEW.KMOB.FL.W.0036.220418T2200Z-000000T0000Z/
/MCLM6.1.ER.220418T2200Z.220421T1200Z.000000T0000Z.NO/
846 AM CDT Mon Apr 18 2022

...FLOOD WARNING IN EFFECT FROM THIS AFTERNOON UNTIL FURTHER 
NOTICE...

* WHAT...Minor flooding is forecast.

* WHERE...Leaf Near Mclain.

* WHEN...From this afternoon until further notice.

* IMPACTS...At 24.0 feet, Some county roads in the area will become 
  flooded.

* ADDITIONAL DETAILS...
  - At 8:15 AM CDT Monday the stage was 16.9 feet.
  - Forecast...The river is expected to rise above flood stage
    late this afternoon and continue rising to a crest of 23.5
    feet Thursday morning.
  - Flood stage is 18.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3116 8892 3123 8892 3116 8877 3100 8871
      3098 8879 3109 8884


$$
11 follow-up statements
292 
WGUS84 KMOB 190253
FLSMOB

Flood Statement
National Weather Service Mobile AL
953 PM CDT Mon Apr 18 2022

...The Flood Warning continues for the following rivers in 
Mississippi...

  Leaf Near Mclain affecting Greene, Perry and George Counties.

For the Leaf River...including Mclain, New Augusta...Minor flooding 
is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov/mob.

The next statement will be issued when updates occur.


&&

MSC039-041-111-200300-
/O.CON.KMOB.FL.W.0036.000000T0000Z-000000T0000Z/
/MCLM6.1.ER.220418T2002Z.220421T1200Z.000000T0000Z.NO/
953 PM CDT Mon Apr 18 2022

...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...

* WHAT...Minor flooding is occurring.

* WHERE...Leaf Near Mclain.

* WHEN...Until further notice.

* IMPACTS...At 24.0 feet, Some county roads in the area will become 
  flooded.

* ADDITIONAL DETAILS...
  - At 8:15 PM CDT Monday the stage was 18.8 feet.
  - Forecast...The river is expected to rise to a crest of 23.5
    feet Thursday morning.
  - Flood stage is 18.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3116 8892 3123 8892 3116 8877 3100 8871
      3098 8879 3109 8884


$$
222 
WGUS84 KMOB 191410
FLSMOB

Flood Statement
National Weather Service Mobile AL
910 AM CDT Tue Apr 19 2022

...The Flood Warning continues for the following river in 
Mississippi...

  Leaf Near Mclain affecting Greene, Perry and George Counties.

For the Leaf River...including Mclain, New Augusta...Minor flooding 
is forecast.

Additional information is available at www.weather.gov.

The next statement will be issued when updates occur.


&&

MSC039-041-111-201415-
/O.EXT.KMOB.FL.W.0036.000000T0000Z-220424T0824Z/
/MCLM6.1.ER.220418T2002Z.220421T1200Z.220424T0224Z.NO/
910 AM CDT Tue Apr 19 2022

...FLOOD WARNING NOW IN EFFECT UNTIL EARLY SUNDAY MORNING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Leaf Near Mclain.

* WHEN...Until early Sunday morning.

* IMPACTS...At 18.0 feet, considerable flooding of agricultural and 
  lowlands near the river.

* ADDITIONAL DETAILS...
  - At 8:15 AM CDT Tuesday the stage was 19.8 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 8:15 AM CDT Tuesday was 19.8 feet.
  - Forecast...The river is expected to rise to a crest of 21.5
    feet Thursday morning. It will then fall below flood stage
    late Saturday evening.
  - Flood stage is 18.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3116 8892 3123 8892 3116 8877 3100 8871
      3098 8879 3109 8884


$$
583 
WGUS84 KMOB 200210
FLSMOB

Flood Statement
National Weather Service Mobile AL
910 PM CDT Tue Apr 19 2022

...The Flood Warning continues for the following rivers in 
Mississippi...

  Leaf Near Mclain affecting Greene, Perry and George Counties.

For the Leaf River...including Mclain, New Augusta...Minor flooding 
is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov/mob.

The next statement will be issued when updates occur.


&&

MSC039-041-111-210215-
/O.CON.KMOB.FL.W.0036.000000T0000Z-220424T0824Z/
/MCLM6.1.ER.220418T2002Z.220421T1200Z.220424T0224Z.NO/
910 PM CDT Tue Apr 19 2022

...FLOOD WARNING REMAINS IN EFFECT UNTIL EARLY SUNDAY MORNING...

* WHAT...Minor flooding is occurring.

* WHERE...Leaf Near Mclain.

* WHEN...Until early Sunday morning.

* IMPACTS...At 18.0 feet, considerable flooding of agricultural and 
  lowlands near the river.

* ADDITIONAL DETAILS...
  - At 8:15 PM CDT Tuesday the stage was 20.4 feet.
  - Forecast...The river is expected to rise to a crest of 21.5
    feet Thursday morning. It will then fall below flood stage
    late Saturday evening.
  - Flood stage is 18.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3116 8892 3123 8892 3116 8877 3100 8871
      3098 8879 3109 8884


$$

JFP
934 
WGUS84 KMOB 201602
FLSMOB

Flood Statement
National Weather Service Mobile AL
1102 AM CDT Wed Apr 20 2022

...The Flood Warning continues for the following river in 
Mississippi...

  Leaf Near Mclain affecting Greene, Perry and George Counties.

For the Leaf River...including Mclain...Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov/mob.

The next statement will be issued when updates occur.


&&

MSC039-041-111-211615-
/O.EXT.KMOB.FL.W.0036.000000T0000Z-220424T0712Z/
/MCLM6.1.ER.220418T2002Z.220421T0600Z.220424T0112Z.NO/
1102 AM CDT Wed Apr 20 2022

...FLOOD WARNING NOW IN EFFECT UNTIL EARLY SUNDAY MORNING...

* WHAT...Minor flooding is occurring.

* WHERE...Leaf Near Mclain.

* WHEN...Until early Sunday morning.

* IMPACTS...At 18 feet, considerable flooding of agricultural and 
  lowlands near the river.

* ADDITIONAL DETAILS...
  - At 10:15 AM CDT Wednesday the stage was 20.8 feet.
  - Forecast...The river is expected to rise to a crest of 21
    feet just after midnight tonight. It will then fall below
    flood stage Saturday evening.
  - Flood stage is 18 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3116 8892 3123 8892 3116 8877 3100 8871
      3098 8879 3109 8884


$$

BAB
288 
WGUS84 KMOB 210208
FLSMOB

Flood Statement
National Weather Service Mobile AL
908 PM CDT Wed Apr 20 2022

...The Flood Warning continues for the following rivers in 
Mississippi...

  Leaf Near Mclain affecting Greene, Perry and George Counties.

For the Leaf River...including Mclain, New Augusta...Minor flooding 
is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued when updates occur.


&&

MSC039-041-111-220215-
/O.EXT.KMOB.FL.W.0036.000000T0000Z-220423T0700Z/
/MCLM6.1.ER.220418T2002Z.220420T2300Z.220423T0100Z.NO/
908 PM CDT Wed Apr 20 2022

...FLOOD WARNING NOW IN EFFECT UNTIL EARLY SATURDAY MORNING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Leaf Near Mclain.

* WHEN...Until early Saturday morning.

* ADDITIONAL DETAILS...
  - At 7:15 PM CDT Wednesday the stage was 20.8 feet.
  - Forecast...The river is expected to fall below flood stage
    Friday evening and continue falling to 9.2 feet Monday
    evening.
  - Flood stage is 18.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3116 8892 3123 8892 3116 8877 3100 8871
      3098 8879 3109 8884


$$

MM
075 
WGUS84 KMOB 211532
FLSMOB

Flood Statement
National Weather Service Mobile AL
1032 AM CDT Thu Apr 21 2022

...The Flood Warning continues for the following river in 
Mississippi...

  Leaf Near Mclain affecting Greene, Perry and George Counties.

For the Leaf River...including Mclain...Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov/mob.

The next statement will be issued when updates occur.


&&

MSC039-041-111-221545-
/O.EXT.KMOB.FL.W.0036.000000T0000Z-220423T2024Z/
/MCLM6.1.ER.220418T2002Z.220421T0530Z.220423T1424Z.NO/
1032 AM CDT Thu Apr 21 2022

...FLOOD WARNING NOW IN EFFECT UNTIL SATURDAY AFTERNOON...

* WHAT...Minor flooding is occurring.

* WHERE...Leaf Near Mclain.

* WHEN...Until Saturday afternoon.

* IMPACTS...At 18 feet, considerable flooding of agricultural and 
  lowlands near the river.

* ADDITIONAL DETAILS...
  - At 9:15 AM CDT Thursday the stage was 20.8 feet.
  - Forecast...The river is expected to fall below flood stage
    late Saturday morning and continue falling to 12.1 feet
    Tuesday morning.
  - Flood stage is 18 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3116 8892 3123 8892 3116 8877 3100 8871
      3098 8879 3109 8884


$$

BAB
978 
WGUS84 KMOB 220141
FLSMOB

Flood Statement
National Weather Service Mobile AL
841 PM CDT Thu Apr 21 2022

...The Flood Warning continues for the following rivers in 
Mississippi...

  Leaf Near Mclain affecting Greene, Perry and George Counties.

For the Leaf River...including Mclain, New Augusta...Minor flooding 
is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued when updates occur.


&&

MSC039-041-111-230145-
/O.EXT.KMOB.FL.W.0036.000000T0000Z-220423T1800Z/
/MCLM6.1.ER.220418T2002Z.220421T0530Z.220423T1200Z.NO/
841 PM CDT Thu Apr 21 2022

...FLOOD WARNING NOW IN EFFECT UNTIL EARLY SATURDAY AFTERNOON...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Leaf Near Mclain.

* WHEN...Until early Saturday afternoon.

* ADDITIONAL DETAILS...
  - At 7:15 PM CDT Thursday the stage was 20.7 feet.
  - Forecast...The river is expected to fall below flood stage
    Saturday morning and continue falling to 10.9 feet Tuesday
    evening.
  - Flood stage is 18.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3116 8892 3123 8892 3116 8877 3100 8871
      3098 8879 3109 8884


$$
501 
WGUS84 KMOB 221437
FLSMOB

Flood Statement
National Weather Service Mobile AL
937 AM CDT Fri Apr 22 2022

...The Flood Warning is extended for the following rivers in 
Mississippi...

  Leaf Near Mclain affecting Greene, Perry and George Counties.

For the Leaf River...including Mclain, New Augusta...Minor flooding 
is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov/mob.

The next statement will be issued when updates occur.


&&

MSC039-041-111-231445-
/O.EXT.KMOB.FL.W.0036.000000T0000Z-220424T0234Z/
/MCLM6.1.ER.220418T2002Z.220421T0530Z.220423T2034Z.NO/
937 AM CDT Fri Apr 22 2022

...FLOOD WARNING NOW IN EFFECT UNTIL LATE TOMORROW EVENING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Leaf Near Mclain.

* WHEN...Until late tomorrow evening.

* IMPACTS...At 18 feet, considerable flooding of agricultural and 
  lowlands near the river.

* ADDITIONAL DETAILS...
  - At 9:15 AM CDT Friday the stage was 20.4 feet.
  - Forecast...The river is expected to fall below flood stage
    tomorrow afternoon and continue falling to 9.2 feet Wednesday
    morning.
  - Flood stage is 18 feet.
  - www.weather.gov/safety/flood

&&

LAT...LON 3116 8892 3123 8892 3116 8877 3100 8871
      3098 8879 3109 8884


$$
377 
WGUS84 KMOB 230215
FLSMOB

Flood Statement
National Weather Service Mobile AL
915 PM CDT Fri Apr 22 2022

...The Flood Warning continues for the following rivers in 
Mississippi...

  Leaf Near Mclain affecting Greene, Perry and George Counties.

For the Leaf River...including Mclain, New Augusta...Minor flooding 
is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued when updates occur.


&&

MSC039-041-111-232315-
/O.EXT.KMOB.FL.W.0036.000000T0000Z-220423T2308Z/
/MCLM6.1.ER.220418T2002Z.220421T0530Z.220423T1708Z.NO/
915 PM CDT Fri Apr 22 2022

...FLOOD WARNING NOW IN EFFECT UNTIL TOMORROW EVENING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Leaf Near Mclain.

* WHEN...Until tomorrow evening.

* IMPACTS...At 18.0 feet, Considerable flooding of agricultural and 
  lowlands near the river.

* ADDITIONAL DETAILS...
  - At 8:15 PM CDT Friday the stage was 19.9 feet.
  - Forecast...The river is expected to fall below flood stage
    early tomorrow afternoon and continue falling to 8.7 feet
    Wednesday evening.
  - Flood stage is 18.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3116 8892 3123 8892 3116 8877 3100 8871
      3098 8879 3109 8884


$$

MM
373 
WGUS84 KMOB 231442
FLSMOB

Flood Statement
National Weather Service Mobile AL
942 AM CDT Sat Apr 23 2022

...The Flood Warning is extended for the following river in 
Mississippi...

  Leaf Near Mclain affecting Greene, Perry and George Counties.

For the Leaf River...including Mclain, New Augusta...Minor flooding 
is forecast.

Additional information is available at www.weather.gov.

The next statement will be issued when updates occur.


&&

MSC039-041-111-240700-
/O.EXT.KMOB.FL.W.0036.000000T0000Z-220424T0700Z/
/MCLM6.1.ER.220418T2002Z.220421T0530Z.220424T0100Z.NO/
942 AM CDT Sat Apr 23 2022

...FLOOD WARNING NOW IN EFFECT UNTIL JUST AFTER MIDNIGHT TONIGHT...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Leaf Near Mclain.

* WHEN...Until just after midnight tonight.

* IMPACTS...At 18.0 feet, considerable flooding of agricultural and 
  lowlands near the river.

* ADDITIONAL DETAILS...
  - At 9:15 AM CDT Saturday the stage was 19.0 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 9:15 AM CDT Saturday was 20.4 feet.
  - Forecast...The river is expected to fall below flood stage
    this evening and continue falling to 10.8 feet Thursday
    morning.
  - Flood stage is 18.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3116 8892 3123 8892 3116 8877 3100 8871
      3098 8879 3109 8884


$$
213 
WGUS84 KMOB 240208
FLSMOB

Flood Statement
National Weather Service Mobile AL
908 PM CDT Sat Apr 23 2022

...The Flood Warning is cancelled for the following rivers in 
Mississippi...

  Leaf Near Mclain affecting Greene, Perry and George Counties.

MSC039-041-111-240315-
/O.CAN.KMOB.FL.W.0036.000000T0000Z-220424T0208Z/
/MCLM6.1.ER.220418T2002Z.220421T0530Z.220423T2245Z.NO/
908 PM CDT Sat Apr 23 2022

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the Leaf Near Mclain.

* ADDITIONAL DETAILS...
  - At 8:15 PM CDT Saturday the stage was 17.7 feet.
  - Forecast...The river is expected to fall to 10.3 feet
    Thursday evening.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3116 8892 3123 8892 3116 8877 3100 8871
      3098 8879 3109 8884


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this river flood warning went out at Apr 18, 6:20 AM CDT, 2 hours 26 minutes earlier.

Area forecast discussion, Apr 18, 6:20 AM CDT, 2 hours 26 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
620 AM CDT Mon Apr 18 2022

.AVIATION...
12Z issuance...MVFR ceilings will become VFR by late morning with
VFR conditions prevailing through the remainder of the period.
/13

&&

.PREV DISCUSSION... /issued 501 AM CDT Mon Apr 18 2022/

NEAR TERM UPDATE /Now Through Tuesday/...A cold front will move east of
the area by late this morning. In advance of the front, a few light
showers are possible over eastern portions of the area early this
morning. As the eastern states upper trough moves east an upper
level northwest flow will develop across the area with building high
pressure at the sfc. The resulting deep layer northerly flow will
bring a cooler and much drier airmass into the area through Tuesday.
High temperatures will be in the low to mid 70s northwest of I-65 to
the upper 70s south and east of I-65. Lows tonight will be in the
mid and upper 40s inland to mid 50s along the coast. Highs on
Tuesday will be in the upper 60s and low 70s. /13

SHORT TERM /Tuesday night Through Wednesday night/...Broad upper
level ridging quickly slides across the eastern CONUS through
Wednesday night as an upper shortwave traverses the northern
Plains and Upper Mississippi Valley regions. High pressure over
the Southeast gradually slides out over the western Atlantic on
Wednesday where it will become anchored through much of the week.
As a result, northeasterly surface winds will become southeasterly.
With the dominating high pressure in place, conditions will
remain dry through Wednesday night. Will likely see an increase
in clouds on Wednesday as upper level moisture increases and a
few weak perturbations move within the upper flow. Although, any
clouds should begin to clear out through Wednesday night. Lows
Tuesday night will be in the mid 40s to mid 50s increasing to the
lower 50s to lower 60s by Wednesday night. Highs on Wednesday are
expected to reach the mid to upper 70s. /14

EXTENDED TERM /Thursday Through Sunday/...Upper level ridging
will begin to build back into the region through Friday while
becoming phased with another upper ridge over much of the central
CONUS. The result of this will be an expansive upper ridge over
much of the eastern and central CONUS towards the end of the work
week. An upper trough will then dig across the western and
central CONUS over the weekend, causing the upper ridge to slide
over the Eastern Seaboard. Surface ridging extending from the
high pressure over the western Atlantic remains in place over the
Southeastern through Saturday, before slightly weakening on
Sunday as a cold front approaches from the west. Subsidence from
the stacked upper ridge and surface high pressure will maintain
dry conditions under mostly clear skies through the weekend.
Temperatures will also warm significantly throughout the period
due to the influence of the upper ridge with highs expected to
reach the mid to upper 80s over the weekend. /14

MARINE...A moderate northerly flow will develop today in
the wake of a cold front. Strong northerly flow will develop
tonight, along with building seas. Winds will gradually decrease by
Tuesday afternoon, becoming northeasterly. Moderate to at times
strong east to southeasterly flow is anticipated through the
remainder of the week. /13

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...None.
FL...None.
MS...None.
GM...Small Craft Advisory from 7 PM this evening to 1 PM CDT Tuesday
     for GMZ630>632-650-655-670-675.

&&

This product is also available on the web at:
www.weather.gov/mob

In the hours before

Local storm report, Apr 18, 6:12 AM CDT, 2 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
612 AM CDT MON APR 18 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1107 PM     TSTM WND DMG     2 WNW ENSLEY            30.54N 87.30W
04/17/2022                   ESCAMBIA           FL   BROADCAST MEDIA

            PHOTOS RELAYED VIA SOCIAL MEDIA OF DOWNED
            TREES AND A DAMAGED FENCE NEAR THE OAK
            MEADOW NEIGHBORHOOD.

&&
Local storm report, Apr 18, 6:50 AM CDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
650 AM CDT MON APR 18 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1125 PM     TSTM WND DMG     1 SW MILTON             30.63N 87.05W
04/17/2022                   SANTA ROSA         FL   EMERGENCY MNGR

            MULTIPLE STRUCTURES DAMAGED DUE TO DOWNED
            TREES IN THE MILTON COMMUNITY.

&&

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 17, 7:38 PM CDTSevere Thunderstorm WarningMOBGreene, Perry, Wayne52 min
Apr 17, 8:12 PM CDTSevere Thunderstorm Warning Considerable damage threatMOBWayne48 min
Apr 17, 8:13 PM CDTTornado WarningMOBPerry32 min
Apr 17, 8:25 PM CDTSevere Thunderstorm Warning Considerable damage threatMOBGreene, Perry, Stone, Wayne50 min
Apr 17, 8:57 PM CDTTornado WarningMOBGreene, Perry33 min
Apr 17, 9:03 PM CDTTornado WarningMOBGreene27 min
Apr 17, 9:07 PM CDTSevere Thunderstorm Warning Considerable damage threatMOBGeorge, Greene, Perry53 min
Apr 17, 9:08 PM CDTFlash Flood WarningMOBGreene, Perry, Wayne6 hr
Apr 17, 9:17 PM CDTSevere Thunderstorm WarningMOBGeorge, Stone28 min
Apr 17, 9:20 PM CDTTornado WarningMOBGreene22 min
Apr 17, 9:56 PM CDTSevere Thunderstorm WarningMOBGeorge49 min
Apr 18, 12:21 AM CDTSpecial Weather StatementMOBGreene, Perry39 min
Apr 18, 8:49 AM CDTRiver Flood WarningMOBGeorge, Greene, Jackson6 days

Nearby

River Flood Warnings in Mississippi, 2022Every river flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.